Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Cheyenne, WY

June 13, 2016Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2016, 6:07 PM MDT for Converse County, Wyoming. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 6:07 PM MDT (00:07 UTC)
Expired
Jun 13, 2016, 6:45 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 223 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:10 PM MDTTSTM WND GST 52Glenrock, WY
Jun 13, 6:15 PM MDTTSTM WND GST 60Glenrock, WYESTIMATED 50 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:45 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 0.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

036 
WUUS55 KCYS 140007
SVRCYS
WYC009-140045-
/O.NEW.KCYS.SV.W.0037.160614T0007Z-160614T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 645 PM MDT

* AT 606 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF ROLLING HILLS ESTATES TO ROLLING
  HILLS TO 7 MILES SOUTHWEST OF DEER CREEK...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLENROCK...ROLLING HILLS...ROLLING HILLS ESTATES AND DEER CREEK. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 146 AND
173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4283 10527 4267 10603 4310 10604 4350 10545
      4350 10537
TIME...MOT...LOC 0006Z 237DEG 32KT 4304 10590 4290 10584 4274 10586 

HAIL...0.75IN
WIND...60MPH
 
$$

HAMMER
2 follow-up statements
849 
WWUS55 KCYS 140029
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT MON JUN 13 2016

WYC009-140045-
/O.CON.KCYS.SV.W.0037.000000T0000Z-160614T0045Z/
CONVERSE WY-
629 PM MDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL CONVERSE COUNTY...

AT 628 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES WEST OF BILL TO 19 MILES NORTHEAST OF ROLLING
HILLS TO 10 MILES NORTHWEST OF DOUGLAS...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. SMALL HAIL IS ALSO POSSIBLE.

SOURCE...RADAR INDICATED. WIND GUSTS TO 52 MPH WERE REPORTED IN
         GLENROCK WITH THESE STORMS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEER CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 146 AND
162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.


&&

LAT...LON 4283 10527 4272 10581 4322 10586 4345 10537
TIME...MOT...LOC 0028Z 237DEG 35KT 4317 10557 4303 10551 4287 10553 

HAIL...<.75IN
WIND...60MPH
 
$$

HAMMER
553 
WWUS55 KCYS 140045
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT MON JUN 13 2016

WYC009-140055-
/O.EXP.KCYS.SV.W.0037.000000T0000Z-160614T0045Z/
CONVERSE WY-
645 PM MDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONVERSE COUNTY HAS
EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4283 10527 4272 10581 4322 10586 4345 10537
TIME...MOT...LOC 0040Z 237DEG 32KT 4317 10557 4303 10551 4287 10553 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:27 PM MDT, 40 minutes earlier.

Area forecast discussion, Jun 13, 5:27 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
527 PM MDT MON JUN 13 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 208 PM MDT Mon Jun 13 2016

Forecast on track for fairly widespread severe thunderstorms this
afternoon and early evening. No major changes to the overnight
forecast were made.

Currently...Water vapor imagery showing upper shortwave moving
into northeastern Utah this afternoon. Mosaic radar showing
convection blossoming across northern Colorado and along the
Laramie Range early this afternoon. Current SPC Mesoanalyst page
showing an uncapped environment with 2500 J/KG surface based Cape
along and east of the Laramie Range.

Latest HRRR short term forecast looking pretty good so far
handling the convection early this afternoon. It develops a line
of thunderstorms by 20-21Z that moves east into the Panhandle by
23-00Z. Continue to be very concerned with Flash Flooding
potential for areas that received heavy rain yesterday and last
night. Will keep the Flash Flood watch going as is.

Get a little break after 00-01Z before the impacts of the upper
shortwave begins to move into northeast Colorado and southeastern
Wyoming. After 02Z or so...another band of moderate to heavy rain
along the I-80 Corridor from Sidney to Cheyenne and along the
state line with Colorado.

Begin to dry out from west to east overnight into Tuesday. By
Tuesday afternoon...our eastern zones in the Panhandle should be
dry.

.LONG TERM...(Wednesday Night through Monday)
Issued at 208 PM MDT Mon Jun 13 2016

Generally dry and warm weather expected across the CWA this period
under a dry southwesterly flow aloft ahead of an upper trof just
off the west coast of the country. a few ripples of energy will
likely ride up across the region but mid level warm air should
act to keep convection quite limited. Best chance in this period
looks to be over the plains late Friday. For now will leave dry
but may have to add some pops then if models remain consistent.
Otherwise likely warming some over the weekend as an upper high
builds over the central and southern Rocky Mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 523 PM MDT Mon Jun 13 2016

Isolated thunderstorms this evening producing localized MVFR,
wind gusts to 35 knots and turbulence. Otherwise VFR prevails
with scattered to broken clouds at or above 5000 feet AGL.

&&

.FIRE WEATHER...
Issued at 208 PM MDT Mon Jun 13 2016

Minimal fire weather concerns today and tuesday as most locations
should see good chances for wetting rains. Humidities should
remain well above critical levels with excellent overnight
recoveries. Drier weather and lower humidities expected from
Wednesday on as high pressure build over the area. Fortunately...
fuels are green and are not conducive to large fire growth.

&&

.HYDROLOGY...
Issued at 230 AM MDT Mon Jun 13 2016

Heavy rainfall from thunderstorms Sunday evening produced short
term rises at Henry, Minatare, and Mitchell, Nebraska. This will
be the case again this afternoon and evening as the threat for
more heavy rainfall from thunderstorms exists. Much of the
mountain snow pack below 10000 feet has melted, with another one
to three feet remaining to melt. With cooler temperatures early
this week, snowmelt will be reduced, but increase somewhat later
this week with warmer temperatures. Therefore, minor flooding will
likely continue most of this week at Laramie and Saratoga, Wyoming.

&&

.CYS Watches/Warnings/Advisories...
WY...Flash Flood Watch until 11 PM MDT this evening for WYZ108-118-
     119.

NE...Flash Flood Watch until 11 PM MDT this evening for NEZ019-020-
     054.

&&

SHORT TERM...GCC
LONG TERM...RE
AVIATION...RUBIN
FIRE WEATHER...GCC
HYDROLOGY...MAJ
Hazardous weather outlook, Jun 13, 4:17 AM MDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
417 AM MDT MON JUN 13 2016

WYZ103>106-109>117-141030-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
417 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BEGINNING LATE THIS MORNING...
AND CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY
BE STRONG WITH SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS TO 50
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
141030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
417 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE
LATE THIS MORNING...AND BECOME MORE NUMEROUS THIS AFTERNOON
ACROSS THE HIGH PLAINS. SOME OF THE STORMS ALONG AND EAST OF
THE INTERSTATE 25 CORRIDOR WILL BECOME SEVERE AND PRODUCE VERY
LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN THAT CAN CAUSE
FLASH FLOODING...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE
THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE
UNTIL LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN
NEBRASKA PANHANDLE TUESDAY. OTHERWISE...THE THREAT FOR WIDESPREAD
HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.

In the hours before

Local storm report, Jun 13, 2:10 PM MDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             6 N WHEATLAND           42.14N 104.96W
06/13/2016  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

            MILE MARKER 6 ON HIGHWAY 320.

&&

AAH
Special weather statement, Jun 13, 4:29 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT MON JUN 13 2016

NEZ002-095-132315-
NORTH SIOUX NE-DAWES NE-
429 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND WEST
CENTRAL DAWES COUNTIES UNTIL 515 PM MDT...

AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF FORT ROBINSON CAMPGROUND...OR 35 MILES WEST OF
CHADRON...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SIOUX
AND WEST CENTRAL DAWES COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4258 10363 4267 10384 4300 10365 4287 10333
TIME...MOT...LOC 2229Z 209DEG 15KT 4270 10369

HAMMER
Special weather statement, Jun 13, 4:59 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT MON JUN 13 2016

WYZ104-105-109>115-140100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...SEMINOE DAM...MEDICINE BOW...
SHIRLEY BASIN...RAWLINS...ARLINGTON...ELK MOUNTAIN...BAGGS...
SARATOGA...ENCAMPMENT...CENTENNIAL...ALBANY...BOSLER...LARAMIE
459 PM MDT MON JUN 13 2016

AT 455 PM MDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS ALONG
AND WEST OF THE LARAMIE RANGE. THIS ACTIVITY MAY PRODUCE SUDDEN
WIND GUSTS IN EXCESS OF 55 MPH. BE SURE TO SECURE LOOSE OBJECTS
AND SEEK SHELTER INDOORS UNTIL THE STORMS PASS.

CLH
Special weather statement, Jun 13, 5:12 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT MON JUN 13 2016

NEZ002-140000-
DAWES NE-
512 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWES COUNTY UNTIL
600 PM MDT...

AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITNEY LAKE...OR 14 MILES WEST OF CHADRON...MOVING NORTHEAST AT 25
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHITNEY LAKE...CHADRON AIRPORT AND WHITNEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4270 10325 4280 10345 4300 10328 4300 10286
TIME...MOT...LOC 2312Z 217DEG 20KT 4281 10329

HAMMER
Special weather statement, Jun 13, 5:50 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT MON JUN 13 2016

WYZ101-103-140030-
NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
550 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 630 PM MDT...

AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF EDNESS K WILKINS STATE PARK...OR 14 MILES NORTHEAST
OF CASPER...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLENROCK...ROLLING HILLS...ROLLING HILLS ESTATES AND DEER CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 143 AND
175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4279 10531 4272 10605 4276 10608 4321 10607
      4341 10577
TIME...MOT...LOC 2349Z 239DEG 25KT 4292 10607

HAMMER
Special weather statement, Jun 13, 5:52 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT MON JUN 13 2016

NEZ096-140045-
SOUTH SIOUX NE-
552 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL
645 PM MDT...

AT 552 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF AGATE BED NATIONAL MONUMENT...OR 22 MILES NORTH OF
SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4207 10373 4218 10391 4242 10370 4243 10353
      4233 10345 4213 10345 4213 10347
TIME...MOT...LOC 2352Z 218DEG 19KT 4219 10376

HAMMER

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.